Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Whole colon had thin layer of sticky yellowish stool. Caused due to eating yellow hot peppers regularly? Suggestion?

I JUST HAD A COLONOSCOPY AND THE REPORT STATED THAT THE DOCTOR FOUND THE WHOLE COLON HAD THIN LAYER OF VERY STICKY YELLOWISH STOOL. IS THIS SOMETHING THAT IS CAUSED POSSIBLY BY EATING YELLOW HOT PEPPERS REGULARLY? I'VE READ THAT CERTAIN MEDICINES ETC. CAN CAUSE THIS BUT, I'M WONDERING WHAT YOU FEEL MIGHT BE A POSSIBLE REASON FOR THIS?
Asked On : Fri, 11 Oct 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General & Family Physician 's  Response
Sep 2013
Hello,
Thanks for the query to H.C.M. Forum.
Certain medicines causes such type of sign visible in colon i.e. large intestine .
In your case noting like this as you ate so many times yellow hot peppers .
All things usually digested in small intestine , after this residual part of food stuff passes into large intestine and colon is last part before rectum and anal canal.
This residual part is semisolid stool with mucus ( as this help in digestion ) .
The yellow portion in your colon is nothing but is a stool with mucus ( sticky ) , so need not to worry.
If some one eat large amount of iron preparation the color of stool become black color and so on.
In my opinion this is not a cause of concern .If report of colonoscopy is normal otherwise need not to worry at all.
Good luck, Dr. HET
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor